# SDR UPS405014

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cargo Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN 'A' CHECK, MAINTENANCE FOUND MAIN CARGO DECK RT OVERHEAD FWD EMERGENCY LIGHT INOP.  FOUND BROKEN WIRE, REPAIRED SAME, CHECKS OK.
